DOI 10.1016/j.ajem.2021.12.036
Analysis of clinical characteristics of Kounis syndrome induced by contrast media.
Аннотация
BACKGROUND
Understanding the relationship between contrast agents and Kounis syndrome (KS) is mainly based on case reports. The purpose of this research is to explore the clinical characteristics of contrast media induced KS.
METHODS
We searched for contrast-induced KS case reports through Chinese and English databases from 1991 to October 31, 2021.
RESULTS
A total of 26 patients (19 men and 7 women,) were included, with a median age of 60 years (range 30-83). The contrast agents that cause KS mainly included gadolinium-based contrast agent (7 cases), iodine-containing contrast media (12 cases). KS mainly occurred within 30 min after administration and mainly manifests as chest pain and allergic reactions. Electrocardiogram (ECG) mainly showed ST elevation. Echocardiography mainly revealed normal. Coronary angiography showed normal, coronary vasospasm, stent thrombosis, occlusion and stenosis. After treatment with steroids, antihistamines and anti-ischemic therapy, 24 patients recovered completely and 2 patients died.
CONCLUSIONS
KS is a rare adverse reaction of contrast media. Radiologists should recognize this rare but serious disease to ensure rapid diagnosis and proper management.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.